MathSciNet Relay Station
MathSciNet bibliographic data
MR2557354 65C30 (60H10 74H10 74H50)
El-Tawil, M. A.; Al-Johani, Amna S. Approximate solution of a mixed nonlinear stochastic oscillator. Comput. Math. Appl. 58 (2009), no. 11-12, 2236–2259.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement